The Open UniversitySkip to content

Open Research Online
Items Authored or Edited by David William Marchant

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | Authors/Editors/Creators | No Grouping
Jump to: 2019 | 2018
Number of items: 2.


Brignall, Robert; Jelínek, Vít; Kynčl, Jan and Marchant, David (2019). Zeros of the Möbius function of permutations. Mathematika, 65(4) pp. 1074–1092. file


Brignall, Robert and Marchant, David William (2018). The Möbius function of permutations with an indecomposable lower bound. Discrete Mathematics, 341(5) pp. 1380–1391. file

This list was generated on Thu Jan 16 20:09:08 2020 GMT.

Policies | Disclaimer

© The Open University   contact the OU